# SDR 99ZZZX3069

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 7137961221
- Engine: Lyc IO540K1F5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CMH - ON TAKEOFF, RIGHT ENGINE LOST POWER.  INSPECTED INDUCTION, IGNITION, AND FUEL SYSTEMS, NO FAULTS FOUND.  GROUND RUN, OK.  RETURNED TO  SERVICE.
